# SDR CA120110002

- Difficulty date: January 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 82,668 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE IN-CHARGE F/A NOTICED A SMOKE ODOR IN THE GALLEY. THE SMOKE WAS CONFIRMED BY THE CREW AND THE FLIGHT RETURNED AFTER DECLARING A "PAN PAN" WITH ATC.  DAMAGED WIRES TO NR 2 FWD GALLEY OVEN REPAIRED AND NR 2 OVEN C/B REPLACED IAW ENGINEERING.
